# SDR UIEA2019040103749

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,856 hours, 16,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482013
- Part serial: 31370110
- Condition: Damaged
- Location: L3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ## WINDOW HAS BUBBLES.( R/R LH #3 WINDOW IAW AMM 56-11-10. WINDOW HEAT TEST OK IAW AMM 30-41-00. )
